# SDR IPXA2024022660738

- Difficulty date: February 26, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 67,961 hours, 22,735 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE WITH TAKEOFF THRUST SET, STRONG SMELL OF "DIRTY SOCKS" OBSERVED UNTIL CLIMB THRUST SELECTED REVERSED DMP, AFTER R/H ENGINE CHANGE REF BARCODE (T3F18E0041NKW) DUE TO FINDINGS ON TECH ALERT BARCODE T3F18E0040D5T, OPERATED R/H PACK WITH RIGHT ENGINE BLEED AS PNEUMATIC SOURCE PER AMM 21-51-00, NO SMELL NOTED, OPS CHECK GOOD, THIS CLEARS DEFERRAL, PLACARD REMOVED
